Research Repository

Generalized hypergeometric function identities at argument±1

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Generalized hypergeometric function identities at argument±1. Integral Transforms and Special Functions, 25 (11). 909 - 921. ISSN 1065-2469

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: generalised hypergeometric function identities
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > VU College
Depositing User: Symplectic Elements
Date Deposited: 20 Jan 2016 23:27
Last Modified: 14 Aug 2017 05:56
URI: http://vuir.vu.edu.au/id/eprint/29875
DOI: https://doi.org/10.1080/10652469.2014.939078
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar